Surface measures on Banach manifolds with uniform structure

  • Yu. V. Bogdanskii
  • E. V. Moravets’ka

Abstract

We propose a method for the construction of associated measures on the surfaces of finite codimension embedded in a Banach manifold with uniform atlas.
Published
25.08.2017
How to Cite
BogdanskiiY. V., and Moravets’kaE. V. “Surface Measures on Banach Manifolds With uniform structure”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 69, no. 8, Aug. 2017, pp. 1030-48, http://umj.imath.kiev.ua/index.php/umj/article/view/1756.
Section
Research articles